# SDR SWI2025F01698

- Difficulty date: August 24, 2025
- Submitted: December 2, 2025
- Operation: Air carrier
- Aircraft: N897SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15103
- Aircraft time: 31,788 hours, 24,991 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bonding Cable
- Condition: Broken
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBOARD FLAP, VANE ACTUATOR AT 584BB, HAS BROKEN BONDING CABLE AND MARRING INBETWEEN ACTUATOR CRADLE,   COMPLIED WITH THE REPAIR OF LT INBD FLAP VANE ACTUATOR AT 584BB IAW REO 670-57-52-257 REV B.  OPS CHECKED GOOD
